How to measure the accuracy of the subexponential approximation for the stationary single server queue

Korshunov, Dmitry (2011) How to measure the accuracy of the subexponential approximation for the stationary single server queue. Queueing Systems, 68 (3). pp. 261-266. ISSN 0257-0130

Full text not available from this repository.

Abstract

We discuss the problem of establishing an upper bound for the distribution tail of the stationary waiting time D in the GI/GI/1 FCFS queue.

Item Type: Journal Article
Journal or Publication Title: Queueing Systems
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 76866
Deposited By: ep_importer_pure
Deposited On: 24 Nov 2015 16:44
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 09:29
URI: https://eprints.lancs.ac.uk/id/eprint/76866

Actions (login required)

View Item View Item